# SDR F3LA200800096

- Difficulty date: March 3, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D53915503200
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND IN MULTIPLE NUT PLATE HOLES ON THE FORWARD CARGO PIT, AFT BULKHEAD, FLOOR PLATE, LOCATED AT FRAME 35, BETWEEN STRINGERS L38 AND R38.  MAINTENANCE REMOVED AND REPLACED THE PLATE IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11.  FOLLOWING COMPLETION OF THE INSTALLATION, THE NEW PLATE WAS INSPECTED AND FOUND ACCEPTABLE.
